# SDR UIEA2018011600069

- Difficulty date: January 13, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,145 hours, 14,432 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Part number: 21SN04224
- Part serial: CFL4668A
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE LT OIL FILTER.  REPLACED THE OIL FILTER DIFFERENTIAL PRESSURE SWITCH ON THE NR 1 ENGINE IAW AMM 79-35-01,  OPS CHECKED GOOD,  NO LEAKS NOTED.
